# SDR GLBA20081208A

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 25,940 hours, 31,904 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G15C22
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT EVENT - ACFT. 251GL FLIGHT NR 5145 ENROUTE FROM WRL TO LWT.  THE PILOTS REPORTED THAT THE LANDING GEAR CIRCUIT BREAKER TRIPPED WHEN EXTENDING THE LANDING GEAR.  PILOTS MANUALLY EXTENDED THE GEAR.  MX REPAIRED CHAFED G15C22 WIRE IN THE FUSELAGE IAW. GLA GENERAL MX MANUAL VOLUME 6 CHAPTER 9 SECTION 9.3.0.  OPS CHECKS OF THE LANDING GEAR SYSTEM WERE GOOD.
